# SDR FDEA201306281412

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102854
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1400 S26L, FRAME UPPER FLANGE DENTED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07.   R & R FRAME IAW SRM 51-40-02 & DWG 146N1011.
